Skip to Main content Skip to Navigation
Journal articles

Greedy Geographic Routing in Large-Scale Sensor Networks: A Minimum Network Decomposition Approach.

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00764124
Contributor : Anne-Marie Kermarrec <>
Submitted on : Wednesday, December 12, 2012 - 1:35:56 PM
Last modification on : Wednesday, June 16, 2021 - 3:42:19 AM

Identifiers

  • HAL Id : hal-00764124, version 1

Citation

Guang Tan, Anne-Marie Kermarrec. Greedy Geographic Routing in Large-Scale Sensor Networks: A Minimum Network Decomposition Approach.. IEEE/ACM Transactions on Networking, IEEE/ACM, 2012, 20 (3), pp.864-877. ⟨hal-00764124⟩

Share

Metrics

Record views

393